# SDR DXTA2024061412039

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 9,125 hours, 7,089 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Power Supply
- Part number: 7450LS00
- Part serial: 005585
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN THE "ARM" POSITION, EMERGENCY LIGHTS WERE FLASHING AND DRAINED BOTH EMERGENCY BATTERIES.   REMOVED AND REPLACED #1 AND #2 EMERGENCY LIGHT POWER UNIT.
